# SDR REX2008F00024

- Difficulty date: August 2, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO KMEM, WHEN GEAR WAS LOWERED THE AURAL "GEAR DISAGREE" WARNING WENT OFF WITH A RED NOSE GEAR INDICATION.  CREW DECLARED AN EMERGENCY AND A GO AROUND.  WHILE PERFORMING THE QRH, THE NOSE GEAR LOCKED DOWN.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KMEM.  MAINTENANCE INSPECTED THE GEAR AND SERVICED THE NOSE LANDING GEAR STRUT NITROGEN/HYDRAULICS, GEAR SWINGS PERFORMED WITH NO DEFECTS PER BOMBARDIER AMM.  (S)
